Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 76, NWS State College, PA

August 15, 2016Bedford County, Fulton County, Huntingdon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 15, 2016, 3:17 PM EDT for Bedford County, Fulton County, Huntingdon County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2016, 3:17 PM EDT (19:17 UTC)
Expired
Aug 15, 2016, 4:15 PM EDT
In force
58 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bedford County, PA, Fulton County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 86 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
219 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

407 
WUUS51 KCTP 151917
SVRCTP
PAC009-057-061-152015-
/O.NEW.KCTP.SV.W.0076.160815T1917Z-160815T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT MON AUG 15 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHEASTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHWESTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 415 PM EDT.

* AT 317 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW
  ENTERPRISE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WELLS TANNERY...ST. CLAIRSVILLE...WATERFALL...NEW ENTERPRISE...
  TROUGH CREEK STATE PARK...SHY BEAVER...DUDLEY...ENTRIKEN...
  EVERETT...COALMONT...THREE SPRINGS...SAXTON...BROAD TOP CITY...
  HOPEWELL...WOODBURY...SALTILLO...DEFIANCE AND MARKLESBURG.

THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 7 TO 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4016 7852 4022 7840 4025 7830 4025 7829
      4040 7819 4016 7794 4006 7819 4002 7838
TIME...MOT...LOC 1917Z 232DEG 17KT 4014 7837 

HAIL...<.75IN
WIND...60MPH
 
$$

JUNG
1 follow-up statement
734 
WWUS51 KCTP 152003
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT MON AUG 15 2016

PAC009-057-152012-
/O.CAN.KCTP.SV.W.0076.000000T0000Z-160815T2015Z/
FULTON PA-BEDFORD PA-
403 PM EDT MON AUG 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FULTON AND
NORTHEASTERN BEDFORD COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4022 7824 4030 7826 4040 7819 4016 7794
      4015 7811
TIME...MOT...LOC 2002Z 232DEG 17KT 4027 7815 

$$

PAC061-152015-
/O.CON.KCTP.SV.W.0076.000000T0000Z-160815T2015Z/
HUNTINGDON PA-
403 PM EDT MON AUG 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHWESTERN HUNTINGDON COUNTY...

AT 402 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHY BEAVER...
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DUDLEY...ENTRIKEN...TROUGH CREEK STATE PARK...SHY BEAVER...BROAD TOP
CITY...COALMONT...THREE SPRINGS...SALTILLO...MARKLESBURG AND SAXTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4022 7824 4030 7826 4040 7819 4016 7794
      4015 7811
TIME...MOT...LOC 2002Z 232DEG 17KT 4027 7815 

HAIL...<.75IN
WIND...60MPH
 
$$

JUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 12:15 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Aug 15, 12:15 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service State College PA
1215 PM EDT MON AUG 15 2016

.SYNOPSIS...
Humidity will increase tonight and Tuesday as a warm front lifts
up through the region. There will be a daily chance for scattered
showers and thunderstorms - mainly in the afternoons and evenings.
Some of the storms may be locally strong. The highest risk for
scattered severe storms and localized flooding is on Tuesday and
Tuesday Night as a weak cold front will move down from the north.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
Things relatively quiet right now, but cu forming in the
warm/sunny area around UNV/AOO/IPT. Capping probably pretty strong
in the Lower Susq/far southern PA with 8H temps in the upper teens
and 7H temps near +8C. RAP does generate some large CAPE this
aftn, but cu limited there so far (almost noon). Cluster of storms
in Ern OH/SWrn PA is rather steady-state in speed/direction but
weakening. An MCV can be imagined in the middle of that cluster,
and the forcing to the east of that feature should still help
generate storms as the temps continue to climb. However, the
currently cloudy/coolish northern tier will be an unfavorable
environment for deep convection. The highest pops are probably
best there, but only due to the track of the cluster. The southern
tier and central mtns are still looking like the best place for
deep convection. SPC had earlier brought the MRGL risk into our
southern half. This seems reasonable, especially considering the
sunshine there now and timing of the short wave trough.

Prev...
Low cigs have moved into western and northern sections with
isolated light showers having broken up any of the earlier thick
fog patches...with the exception of KJST which is at 1/4sm this
hour.

Sfc dewpoints several degrees lower than Sunday behind diffuse
cold front which has stalled along the Mason Dixon Line. This will
keep heat indices below 100F for the first time in several days
over the Lower Susq River Valley. The stalled sfc front and H5
shear axis aligned to its north will provide the focus for
scattered showers and thunderstorms...especially over western and
northern sections this afternoon. Highs will range from the upper
70s northwest to the upper 80s southeast.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH TUESDAY NIGHT/...
Upper trof over the Middle Mississippi River Valley Monday evening
will track into the Ohio Valley on Tuesday and ride up and over
the massive western Atlantic upper ridge by Tuesday night. The
warm sector will surge back into central PA with heat indices
likely climbing back above 100F over the Lower Susq. River Valley.

The risk of strong to locally severe storms will come back as
well Tuesday afternoon and evening...with SPC placing much of
central Pa in Day 2 SLGT Risk area...thanks to strengthening deep
layer shear and rapid destabilization in the high moisture
content air mass. Localized flash flooding possible as well. Will
continue to mention these in HWO...but not yet headline for Heat
on Tuesday...opting to allow future shifts opportunity to assess
given changes to convective timing on Tuesday.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Isolated to Scattered showers and thunderstorms possible each day
then from Wednesday into Saturday with Friday still looking like
the lowest chances as upper ridge sharpens overhead ahead of an
approaching frontal system.

Saturday's best tstm chances will be over the west as moisture
pools ahead of front. By sunday, cold front pushes through
bringing likely pops and beginnings of a period of cooler temps
and lower humidity.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
Diurnal cu starting to pop in the central mtns. They are getting
thicker/taller as I write and may start to generate rain in short
order. Have mentioned showers for all terminals this aftn. BFD may
have the highest likelihood for showers to fall and reduce the
viz/cig, but the higher chances for thunderstorms are in the other
terminals, where the sun has had a chance to heat/stir things up.
Have hurried the timing of any showers up by a few hours due to
the good sun and timing of the passage of a short wave trough/MCV
during peak heating.

prev...
Patchy dense fog this morning at JST. Expect this to linger for
the next few hours before slowly lifting by 15Z at the latest.
MVFR at BFD, AOO and UNV will lift between 12Z to 13Z.
After these restrictions lift, VFR will dominate the region
through most of the day. Scattered showers and TSRA remains
possible this afternoon and evening. Latest HRRR shows showers
beginning after 21Z and then moving eastward. So have put in SHRA
appropriately. Sct PM thunderstorms could produce a brief vis
reduction in spots, mainly across the higher terrain of southwest
PA.
 Depending on rainfall, there could be some brief restrictions
tonight into tomorrow at all TAF sites, especially if light flow
is out of the southeast at LNS and MDT.

Outlook...

Tue...Brief reductions from showers and storms possible, mainly pm.

Wed...Am low cigs/fog possible, mainly western mtns.

Thu-Fri...No Sig Wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo/DeVoir
SHORT TERM...Dangelo/DeVoir
LONG TERM...DeVoir
AVIATION...Dangelo/Ceru
Hazardous weather outlook, Aug 15, 3:14 AM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 AM EDT MON AUG 15 2016

PAZ004>006-010-011-017-024>026-033>035-160715-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR-HUNTINGDON-
SOMERSET-BEDFORD-FULTON-
314 AM EDT MON AUG 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WITH HEAVY RAIN MAY PRODUCE LOCALIZED FLOODING ON
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ028-036-046-049>052-056-057-059-063>066-160715-
JUNIATA-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
314 AM EDT MON AUG 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT INDEX VALUES MAY EXCEED 100 DEGREES TUESDAY AFTERNOON.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND
EVENING. HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ012-018-019-027-037-041-042-045-053-058-160715-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-MIFFLIN-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-COLUMBIA-SCHUYLKILL-
314 AM EDT MON AUG 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND
EVENING. HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEVOIR

In the hours before

Special weather statement, Aug 15, 1:57 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
157 PM EDT MON AUG 15 2016

PAZ034-151830-
BEDFORD-
157 PM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BEDFORD COUNTY...

AT 157 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BUFFALO
MILLS... MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEDFORD...BUFFALO MILLS...CESSNA...CLEARVILLE...LAKE GORDON...
HYNDMAN...RAINSBURG...MANNS CHOICE...SCHELLSBURG AND EVERETT.

LAT...LON 3980 7877 3982 7876 3995 7876 4018 7857
      3992 7826 3972 7864 3972 7870
TIME...MOT...LOC 1757Z 226DEG 25KT 3987 7868

JUNG
Special weather statement, Aug 15, 2:24 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
224 PM EDT MON AUG 15 2016

PAZ034-035-151900-
BEDFORD-FULTON-
224 PM EDT MON AUG 15 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN FULTON AND
SOUTHERN BEDFORD COUNTIES...

AT 223 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BUFFALO MILLS TO NEAR LAKE GORDON.
MOVEMENT WAS NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BEDFORD...BUFFALO MILLS...EVERETT...CESSNA...BARNES GAP...
CLEARVILLE...INGLESMITH...RAINSBURG...MANNS CHOICE...
WARFORDSBURG AND LAKE GORDON.

LAT...LON 3972 7861 3993 7873 4019 7845 3972 7817
TIME...MOT...LOC 1823Z 232DEG 18KT 3991 7862 3975 7853

JUNG
Special weather statement, Aug 15, 2:40 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
240 PM EDT MON AUG 15 2016

PAZ017-018-024>026-151915-
NORTHERN CENTRE-BLAIR-CLEARFIELD-HUNTINGDON-CAMBRIA-
240 PM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CLEARFIELD...
NORTHEASTERN BLAIR...SOUTHWESTERN CENTRE...NORTHEASTERN CAMBRIA AND
NORTHWESTERN HUNTINGDON COUNTIES...

AT 240 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER PRINCE
GALLITZIN STATE PARK...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TYRONE...SANDY RIDGE...SPRUCE CREEK...SINKING VALLEY...BLANDBURG...
WARRIORS MARK...PRINCE GALLITZIN STATE PARK...TIPTON...BELLWOOD...
FRANKLINVILLE...BIRMINGHAM...BALD EAGLE...PETERSBURG...COALPORT...
ASHVILLE...ALEXANDRIA...PENN STATE ALTOONA...
DELGROSSO'S AMUSEMENT PARK...RAMEY AND OSCEOLA MILLS.

LAT...LON 4088 7819 4080 7815 4074 7823 4074 7811
      4056 7802 4053 7856 4071 7863
TIME...MOT...LOC 1840Z 253DEG 29KT 4065 7850

JUNG
Special weather statement, Aug 15, 3:11 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
311 PM EDT MON AUG 15 2016

PAZ025-026-151945-
BLAIR-HUNTINGDON-
311 PM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BLAIR AND NORTHERN
HUNTINGDON COUNTIES...

AT 310 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SINKING
VALLEY... MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HUNTINGDON...TYRONE...SPRUCE CREEK...MCALEVYS FORT...
SINKING VALLEY...WARRIORS MARK...WHIPPLE DAM STATE PARK...TIPTON...
BELLWOOD...FRANKLINVILLE...BIRMINGHAM...BALD EAGLE...
MCCONNELLSTOWN...PETERSBURG...MILL CREEK...ALEXANDRIA...
JUNIATA COLLEGE...DELGROSSO'S AMUSEMENT PARK...
CANOE CREEK STATE PARK AND ALTOONA.

LAT...LON 4050 7838 4073 7835 4073 7808 4069 7795
      4072 7788 4072 7768 4070 7770 4068 7771
      4068 7769 4063 7777 4057 7783 4054 7784
      4050 7782 4042 7790
TIME...MOT...LOC 1910Z 273DEG 23KT 4057 7828

JUNG
Special weather statement, Aug 15, 3:13 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
313 PM EDT MON AUG 15 2016

PAZ026-034-035-151945-
BEDFORD-FULTON-HUNTINGDON-
313 PM EDT MON AUG 15 2016

...AN AREA OF HEAVY SNOW WILL AFFECT NORTH CENTRAL FULTON...
NORTHEASTERN BEDFORD AND SOUTHWESTERN HUNTINGDON COUNTIES...

AT 312 PM EDT...AN AREA OF HEAVY SNOW WAS LOCATED NEAR NEW
ENTERPRISE... MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS AREA OF HEAVY SNOW.

LOCATIONS IMPACTED INCLUDE...
WELLS TANNERY...DUDLEY...WATERFALL...NEW ENTERPRISE...SHY BEAVER...
BROAD TOP CITY...COALMONT...HOPEWELL...WOODBURY...DEFIANCE...
SAXTON AND EVERETT.

LAT...LON 4017 7851 4025 7831 4025 7829 4027 7827
      4033 7812 4008 7800 4001 7843
TIME...MOT...LOC 1912Z 249DEG 19KT 4012 7838

JUNG
Special weather statement, Aug 15, 3:13 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
313 PM EDT MON AUG 15 2016

PAZ026-034-035-151945-
BEDFORD-FULTON-HUNTINGDON-
313 PM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FULTON...
NORTHEASTERN BEDFORD AND SOUTHWESTERN HUNTINGDON COUNTIES...

AT 312 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEW
ENTERPRISE... MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STRONG THUNDE3RSTORM.

LOCATIONS IMPACTED INCLUDE...
WELLS TANNERY...DUDLEY...WATERFALL...NEW ENTERPRISE...SHY BEAVER...
BROAD TOP CITY...COALMONT...HOPEWELL...WOODBURY...DEFIANCE...
SAXTON AND EVERETT.

LAT...LON 4017 7851 4025 7831 4025 7829 4027 7827
      4033 7812 4008 7800 4001 7843
TIME...MOT...LOC 1912Z 249DEG 19KT 4012 7838

JUNG

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 1:57 PM EDTSpecial Weather StatementCTPBedford33 min
Aug 15, 2:24 PM EDTSpecial Weather StatementCTPBedford36 min
Aug 15, 2:40 PM EDTSpecial Weather StatementCTPBlair35 min
Aug 15, 3:11 PM EDTSpecial Weather StatementCTPBlair34 min
Aug 15, 3:13 PM EDTSpecial Weather StatementCTPBedford32 min
Aug 15, 3:45 PM EDTSpecial Weather StatementCTPHuntingdon, Mifflin30 min
Aug 15, 5:10 PM EDTSpecial Weather StatementCTPFranklin35 min
Aug 15, 5:19 PM EDTSpecial Weather StatementCTPCumberland26 min
Aug 15, 5:31 PM EDTSpecial Weather StatementCTPHuntingdon59 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.